	THURSDAY May 16	FRIDAY May 17	SATURDAY May18	SUNDAY May 19
NORZ-ZU		8:00am – 5:00pm		
		Registration/Help Desk 10:00am – 5:00pm Marketplace	8:00am – 5:00pm Registration/Help Desk	
	GREEN - VIRTUAL CONFERENCE EVENTS	8:15 - 8:45am Morning Sing (Songbook)	8:15 - 8:45am Morning Sing (Songbook) 10:00am – 5:00pm	
	BLACK - IN PERSON CONFERENCE EVENTS RED - FESTIVAL CONCERTS BLUE - OPEN SING	8:45 – 10:30am Pre-session chat (15 mins) Virtual Interest Session 3 Live Q&A (45 mins) Post-session chat (15 mins) Virtual Coffee Break with special guest (30 mins) 9:00 – 10:00am Session 2	8:45 – 10:30am Pre-session chat (15 mins) Virtual Interest Session 5 Live Q&A (45 mins) Post-session chat (15 mins) Virtual Coffee Break with special guest (30 mins)	8:00am – 5:00pm Registration/Help Desk 8:15 - 8:45am Morning Sing (Songbook) 9:00am – 12:00pm Marketplace
		10:00 – 10:30am Coffee Break 10:30 – 12:00pm Masterclass 1	9:00 – 10:00am Session 5 10:00 – 10:30am Coffee Break	9:30 – 11:00am One on One Mentoring Sessions 9:30 – 11:00am Virtual One on One Mentoring
	10:00am 7:00am	10:30 – 11:30am Session 3 10:30 – 11:45am Pre-session chat (15 mins) Virtual Interest Session 3	10:30 – 12:00pm Masterclass 2 10:30 – 11:30am Session 6 10:30 – 11:45am	Sessions 9:30 – 10:45am Student Chapter Poster Sessions & Coffee Break
	10:00am – 7:00pm Registration/Help Desk Opens 11:00am – 5:00pm Marketplace	Live Q&A (45 mins) Post-session chat (15 mins)	Pre-session chat (15 mins) Virtual Interest Session 6 Live Q&A (45 mins) Post-session chat (15 mins)	11:00 - 12:30pm Composers Corner 10:45am – 12:15 pm Masterclass 3
		12:00pm – 1:00pm	12:00pm – 1:00pm	12:00pm - 1:00pm
AFTERNOON	1:30 – 2:30pm Welcome to PODIUM 2024 (includes Songbook singing)	1:00 – 2:15pm Critical Conversation 1	1:00 – 2:15pm Critical Conversation 2	1:00 – 2:15pm Critical Conversation 3
	2:30 - 3:00pm Coffee break	1:00 – 2:15pm Critical Conversation 1 – Livestream	1:00 – 2:15pm Critical Conversation 2 – Livestream	1:00 – 2:15pm Critical Conversation 3 – Livestream
	2:15 – 3:00pm Pre-welcome chat (15 mins) Welcome to PODIUM 2024 – Virtual Conference (30 mins)	2:25 – 3:15pm Open Voices, Open Minds (Critical Conversation follow-up discussion w/ special guests)	2:25 – 3:15pm Open Voices, Open Minds (Critical Conversation follow-up discussion w/ special guests)	2:25 – 3:15pm Open Voices, Open Minds (Critical Conversation follow-up discussion w/ special guests)
	3:00 – 4:00pm Session 1	2:15 – 3:00pm Coffee Break	2:15 – 3:00pm Coffee Break	3:00 – 4:30pm Concert 7 @ Salle Pierre Mercure
	3:15 – 4:30pm Pre-session chat (15 mins) Virtual Interest Session 1 Live Q&A (45 mins) Post-session chat (15 mins) 4:30 – 5:00pm Virtual Marketplace Tour	3:00 – 4:00pm Session 4 3:15 – 4:30pm Pre-session chat (15 mins) Virtual Interest Session 4 Live Q&A (45 mins) Post-session chat (15 mins)	3:00 – 4:00pm Session 7 3:15 – 4:30pm Pre-session chat (15 mins) Virtual Interest Session 7 Live Q&A (45 mins) Post-session chat (15 mins)	
	4:45 - 5:00pm Open sing before concert	4:45 - 5:00pm Open sing before concert	4:45 - 5:00pm Open sing before concert	
	5:00 – 6:30 pm Concert #1 @ Christ Church Cathedral	5:00 – 6:30 pm Concert #3 @ Christ Church Cathedral	5:00 – 6:30 pm Concert #5 @ Christ Church Cathedral	
E V E N	6:30pm – 8:00pm	6:30pm – 8:00pm	6:30pm – 8:00pm	4:30pm – 6:00pm
	6:00pm – 7:00 pm Virtual – Evening Social	6:00 – 7:00 pm Virtual – Evening Social	6:00 – 7:00 pm Virtual – Evening Social	6:00 – 7:00:pm Virtual Closing Event
	8:00 – 9:30 pm Concert #2 @ St. Andrew & St. Paul Church	8:00 – 9:30 pm Concert #4 @ Salle Pierre Mercure	8:00 – 9:30 pm Concert #6 @ Salle Pierre Mercure	6:00 pm-11:00 pm Closing Concert & Party @ Delta Hotel
N G	9:30 – 11:00 pm After Hours - Welcome Reception	9:30 – 11:00 pm After Hours Social	9:30 – 11:00 pm After Hours Social	

EVENTS OFF-SITE

Choirburst – Espace culturel Georges-Émile-Lapalme de la Place des Arts, Saturday May 18 and Sunday May 19, from 10am to 5:30pm

Connections Series #1, #2 and #3 – Times, dates, and locations to be determined.

Pop-up Concerts – Times, dates, and locations to be determined.

Digital Horizons Concert Series – YouTube

Youth Podium – Salle Pierre Mercure, Monday May 20, from 9am to 6pm